MathSciNet Relay Station
MathSciNet bibliographic data
MR291125 12A10
Lavrik, A. F. A remark on the Siegel-Brauer theorem concerning the parameters of algebraic number fields. (Russian) Mat. Zametki 8 (1970), 259–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement